MAUDE Adverse Event Report: SYNTHES GMBH 2.4MM VOLT(TM) LOCKING SCREW 11MM T8; SCREW, FIXATION, BONE

SYNTHES GMBH 2.4MM VOLT(TM) LOCKING SCREW 11MM T8; SCREW, FIXATION, BONE
Catalog Number 02.424.311
Medical Device Problem Codes Break (1069); Crack (1135); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that the user was unable to sterilize/assemble the product.The impacted product was chipping and cracking and the user was unable to use them.

Brand Name
2.4MM VOLT(TM) LOCKING SCREW 11MM T8
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK GRENCHEN (CH)
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24816318
Report Number8030965-2026-03238
Device Sequence Number21221430
Product Code HWC
UDI-Device Identifier10886982316264
UDI-Public(01)10886982316264
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K233665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.424.311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown